Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Loss of voice, white spots on tonsil, difficulty in swallowing. Reason?

I had lost my voice a week ago that lasted 3 days. There was no soreness just not able to get any noise out... How I have 2 white spots on my right tonsil which is extremely sore and making it hard to swallow... Should I see a doctor? Also just this last Sunday I thought something was stuck in my throat(like a popcorn kernel) then the next day I woke up w white sores and extreme pain
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query as you say that you have loss your voice, along with there are white spots on your tonsils and soreness in throat to an extent that you can't swallow your saliva. This indicates that you are having ACUTE FOLLICULAR TONSILLITIS with LARYNGITIS.

For treatment you should take-

(a) Antibiotic.

(b) Anti inflammatory.

(c) Decongestant.

(d) Antiseptic gargling.

I hope this will help you.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor